Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 428909, 17 pages
http://dx.doi.org/10.1155/2014/428909
Research Article

Space-Time Estimates on Damped Fractional Wave Equation

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, University of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China

Received 26 July 2013; Accepted 27 January 2014; Published 4 May 2014

Academic Editor: Nasser-eddine Tatar

Copyright © 2014 Jiecheng Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain space-time estimates on the solution to the Cauchy problem of damped fractional wave equation. We mainly focus on the linear equation. The almost everywhere convergence of the solution to linear equations as is also studied, with the initial data satisfying certain regularity conditions.